Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 15

Bulletin of Mathematical Sciences and Applications

Volume 15
See as eBook
The product has been placed in your shopping Cart.
P. 1

Non-Neighbour Irregular Graphs

Authors: B. Basavanagoud, H.S. Ramane, Veena R. Desai

Citation: B. Basavanagoud et al., "Non-Neighbour Irregular Graphs", Bulletin of Mathematical Sciences and Applications, Vol. 15, pp. 1-7, 2016

P. 8

Ideals of Largest Weight in Constructions Based on Directed Graphs

Authors: Andrei V. Kelarev, Willy Susilo, Mirka Miller, Joe Ryan

Citation: A. V. Kelarev et al., "Ideals of Largest Weight in Constructions Based on Directed Graphs", Bulletin of Mathematical Sciences and Applications, Vol. 15, pp. 8-16, 2016

P. 17

The Linear Complementarity Problem and a Modified Newton's Method to Find its Solution

Authors: Youssef El Foutayeni, Mohamed Khaladi

Citation: Y. El Foutayeni and M. Khaladi, "The Linear Complementarity Problem and a Modified Newton's Method to Find its Solution", Bulletin of Mathematical Sciences and Applications, Vol. 15, pp. 17-35, 2016

P. 36

Adomian Decomposition Method for Solving Ratio-Dependent Prey-Predator System with Harvesting on Predator

Authors: V. Madhusudanan, P.N. Duraiswamy, S. Vijaya

Citation: V. Madhusudanan et al., "Adomian Decomposition Method for Solving Ratio-Dependent Prey-Predator System with Harvesting on Predator", Bulletin of Mathematical Sciences and Applications, Vol. 15, pp. 36-42, 2016

P. 43

Decomposition of S*α-Continuity

Authors: V. Thiripurasundari, S. Suganya

Citation: V. Thiripurasundari and S. Suganya, "Decomposition of S*α-Continuity", Bulletin of Mathematical Sciences and Applications, Vol. 15, pp. 43-47, 2016

P. 48

Dynamics of Different Topological Configurations in a Three-Patch Metapopulation Model

Authors: Carlotta Gazzola, Ezio Venturino

Citation: C. Gazzola and E. Venturino, "Dynamics of Different Topological Configurations in a Three-Patch Metapopulation Model", Bulletin of Mathematical Sciences and Applications, Vol. 15, pp. 48-61, 2016

P. 62

The Chebyshev Collocation Method for Finding the Eigenvalues of Fourth-Order Sturm-Liouville Problems

Authors: Rahmat Darzi, Bahram Agheli

Citation: R. Darzi and B. Agheli, "The Chebyshev Collocation Method for Finding the Eigenvalues of Fourth-Order Sturm-Liouville Problems", Bulletin of Mathematical Sciences and Applications, Vol. 15, pp. 62-68, 2016

P. 69

Chaoticity Properties of Fractionally Integrated Generalized Autoregressive Conditional Heteroskedastic Processes

Authors: Adil Yilmaz, Gazanfer Unal

Citation: A. Yilmaz and G. Unal, "Chaoticity Properties of Fractionally Integrated Generalized Autoregressive Conditional Heteroskedastic Processes", Bulletin of Mathematical Sciences and Applications, Vol. 15, pp. 69-82, 2016